# SDR DALA2024010800216

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: EXISTING REPAIR OVERSIZED HOLE 5 WAS FOUND AT FR16 RH AT LEVEL DOOR S TOP 7 AS PER CARD 5311-01246-01B STEP 7 AND 8 . CONTACT LIAISON ENGINE ERING. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTH ER FLIGHT. AIRBUS SUPPORT WILL BE REQUIRED FOR INSTRUCTIONS. FOR INSTR UCTIONS TO LIAISON IN EARTH FOLLOW: DELTA AA PROJECTS/ 53/ 5311/ 5311- 01246/ NOTES TO LIAISON. REFERENCE EM 5311-01246, AD 22-08-08, AND SB A320-53-1373. C/A: COMPLIED WITH ER/A 550224-14AD, REV. B MATCHES WITH ALL STEPS ON PRI 550224-14AD REV 0 AND 1 IT HAS BEEN VALIDATED. PERFORMEDREPAIR INSTRUCTIONS ON DOUBLE JOOGLE AREA AT FR16RH AS PER ER/A 550224-14AD, REV. B, SECTION IV HAS BEEN COMPLIED WITH. FOR TIMECONTROLLED ITEMS, SEC. DTE SEE LOG PAGE #0142871, APPROVED DATE: 06-JAN-24. TOOL USED: TORQUE 3/8 PN: QD2R200A SN: 0523711730DUE DATE 11-MAY-24 DIGITAL CALIPER PN: 500-197-30 SN: A21147752 DUE DATE 24-NOV-24 RII INSPECTION COMPLETE 0396628 ( AE131QC) JOB COMPLETE. (LP: 0144093)
